# SDR SIMA20130121003

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 24,878 hours, 21,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 105192
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND BOTH EXTERNAL OVERWING EMERGENCY EXIT LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY CHARGER AND BATTERY ASSEMBLY IAW MTX W/C # 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW MTX W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
